Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Prickling, numbness in feet, hands. Taking painkillers. Carpel tunnel surgery done. Treatment?

i had carpel tunnel surgery on both wrists last sep and july bi have been on painkillers ever since.Today i am in constant pain with pins and needles burning numbness and prickling in my underneath of my feet and my hands going up to my elbows. After a months break of meds back on lycria it now has got so bad constant i am to see my doctor in the morning what can i ask to get help
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

These are features of peripheral polyneuropathy. Commonest cause is Vitamin B12 deficiency; hypothyroidism (since you had carpel tunnel syndrome); or inherent (genetic) hemoglobin disorders.

Discuss the above-mentioned possibilities with your doctor, who will investigate you for the possibilities.

In the meanwhile, you may start with Vitamin B12 (Mecobalamine) tablets/capsules of 1.5mg daily. Better still, take B12 injections for faster relief (if your symptoms are due to B12 deficiency).

Dr. Rakesh Karanwal
Answered: Fri, 18 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor